MathSciNet Relay Station
MathSciNet bibliographic data
MR2863589 34K20 (34C60)
Ren, Jianguo; Yang, Xiaofan; Yang, Lu-Xing; Xu, Yonghong; Yang, Fanzhou A delayed computer virus propagation model and its dynamics. Chaos Solitons Fractals 45 (2012), no. 1, 74–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement